Show simple item record

contributor authorZidong Wang
contributor authorH. Unbehauen
date accessioned2020-03-15T07:39:09Z
date available2020-03-15T07:39:09Z
date issued1999
identifier othersFYwPxCcB1wj6letylPCZiFESpUF2BvipxA68HaxJ4Cx_jxe0m.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/1882504?show=full
formatgeneral
languageEnglish
titleRobust H/sub 2//H/sub ∞/-state estimation for systems with error variance constraints: the continuous-time case
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid13207947
identifier doi10.1109/9.763229
journal titleIEEE Transactions on Automatic Control
coverageAcademic
pages1061-1065
journal volume44
journal issue5
filesize140549
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record